We have just been swithched to Nucynta 100mg ER (tapentadol) from a Butrans Patch due to increasing skin site reaction. In a continued response to the diagnoses of arthritis, fibromyalgia, and relief of break through upper back pain which a spinal cord stimulator is not fully managing. Thank you for any response.
30 Sep 2012
Welcome! To answer your question, I couldn't tolerate the nucynta due to my severe reaction to the side effects. However, my daughter is prescribed it for her fibro and finds that it provides fairly good pain relief. The trick is to keep a consistent level of it in your blood and not wait for the pain to start before taking it. It's not nearly as effective that way, but then again, most pain relievers aren't in that instance. I certainly hope it provides you with the relief you're seeking.
16 Oct 2013
Wow! I can hardly believe my eyes! Just today my Dr. told me he was taking me off 20mg Butrans because I literally have chemical burns every place those darn patches hit. They were great for about 6-8 weeks and then these horrible burns started showing up. He asked me to check three medicines to see if my insurance covered them. (1) Opana (2) Exalgo and (3) Nucynta! I have never heard or tried any of them. I have RA and take enbrem and arava. Does anyone have any other feedback on the three meds above? Including side affects? I have to make a decision by Tuesday of next week and I'm really nervous to give up Butrans and hydrocodone because it works - even if its burning me... isn't that crazy!?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 80mg twicw a day for degenerative arthritis and fibromyalgia but this has stopped being effective, On a recent visit with my ...
1 answer • 7 Oct 2010
I've been on the BuTrans patch for about 2.5 weeks, but then developed an allergy to the adhesive on the patch. the doc wants to switch me to ...
1 answer • 5 May 2011
Dr put me on meloxicam as he thinks I have rhumatoid arthritis of knee but the pain in unbearable I had exray and definatly arthritis waiting for mri ...
4 answers • 19 Dec 2013
... have a red rash on parts of my body which is itchy. This rash appeared on the second week. How long does it take for a reaction to appear to this ...
1 answer • 9 days ago